# SDR AALA20001750

- Difficulty date: October 23, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 594045503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1070 - EN ROUTE LGB-DFW, SHORTLY AFTER TAKEOFF DETECTED SMOKE IN THE CABIN.  AIR INTERRUPTED, DIVERTED LAX AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU ASSEMBLY.  LEAKED CHECKED GOOD.  ACCOMPLISHED PACK AND BURNOUT PER THE MM.  NO SMELL OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
